# SDR SWAA097377

- Difficulty date: November 23, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 43,114 hours, 26,690 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 144A2616
- Condition: Cracked
- Location: Bs 727 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND AFT CARGO COMPARTMENT STIFFENER CRACKED AT FWD BULKHEAD BS 727, LBL 12.  REMOVED AND REPLACED STIFFENER PER BAC DWG.
